Home*SHOP BY BRANDLemsipLemsip Cold & Flu Hot Drink Sachets 10 - Lemon

Lemsip Cold & Flu Hot Drink Sachets 10 - Lemon

Lemsip Cold & Flu Hot Drink Sachets 10 - Lemon

1 customer has rated this product. Click on the tab below to view more details.

Lemsip Cold & Flu Hot Drink Sachets 10 - Lemon
Valued at NZ$ 17.40 - you save 25.86%
Price  NZ$ 12.90
Quantity:
OUT OF STOCK

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

  • Always read the label and use only as directed.

 

Lemsip Cold & Flu Hot Drink Sachets 10 - Lemon
Lemsip Cold & Flu Hot Drink Sachets 10 - Lemon
 
Take some time out with a comforting mug of our original Lemon hot drink. Its gentle soothing action will help to make you feel warm, comforted and on the road to well-being. Plus, the paracetamol can help to ease symptoms such as a sore throat and body aches and headaches.
 
 
Active Ingredients:
Each Sachet Contains:
Paracetamol 500mg
 

Dosage:
Adults and children over 12yrs: 1-2 sachets (equiv to 2 500mg paracetamol tablets) every 4-6 hours when necessary up to a maximum of 8 Sachets in 24 hours.
 

Warnings:
  • Not recommended in children under 12yrs of age.
  • Do not exceed recommended dose.
  • Do not take any other medication containing paracetamol.

 


  • Overall Rating 0.0625
  • Lilian McKenzie
    Overall Rating 0

    Please I really want this. Only have Max in the shops and my Chemist said not to have max

    Share this review
    Yes |  No |  Report abuse